# SDR MT9R00000040

- Difficulty date: May 30, 2008
- Submitted: July 8, 2008
- Operation: General aviation
- Aircraft: N1324G
- Make and model: Cessna 208B
- Aircraft serial: 208B0777
- Engine: Pwa PT6*
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Part number: SL60061
- Condition: Broken
- Location: Engine Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE CONTROL QUADRANT POWER LEVER SPRING STOP BROKEN. (K)
